Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 969523, 7 pages
http://dx.doi.org/10.1155/2014/969523
Research Article

An Efficient Multitask Scheduling Model for Wireless Sensor Networks

1China University of Mining & Technology, Xuzhou 221116, China
2University of Chinese Academy of Sciences, Beijing 101408, China
3Institute of Electrical Engineering, Chinese Academy of Sciences, Beijing 100190, China
4Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis, Guangxi University for Nationalities, Nanning 530006, China

Received 5 January 2014; Accepted 19 February 2014; Published 30 March 2014

Academic Editor: X. Song

Copyright © 2014 Hongsheng Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongsheng Yin, Honggang Qi, Jingwen Xu, Xin Huang, and Anping He, “An Efficient Multitask Scheduling Model for Wireless Sensor Networks,” Journal of Applied Mathematics, vol. 2014, Article ID 969523, 7 pages, 2014. https://doi.org/10.1155/2014/969523.